# SDR CA140501006

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 3,035 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Plug
- Part number: 7943051
- Condition: Cracked
- Location: Prop Blade
- Part time: 2,801 hours
- Component: Blade, Hamstd
- Component part number: SFA13S1ROA1D
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) PRIOR TO RETURN THE AIRCRAFT TO SERVICE, AFTER COMPLETION OF PROPELLER ASSEMBLY INSTALLATION, AN ENGINE RUN UP HAS BEEN CARRIED OUT TO CONFIRM PROPER PERFORMANCE. SHORTLY AFTER L/H ENGINE START, THE MAINTENANCE CREW FELT A STRONG VIBRATION COMING FROM THE ENGINE AND THE CORRESPONDING TORQUE INDICATION WAS FLUCTUATING. THE ENGINE HAS BEEN SHUT DOWN AND THE PROPELLER LEFT IN FEATHERED POSITION. TROUBLESHOOTING REVEALED THAT A BLADE BORE PLUG WAS CRACKED CAUSING PROPELLER HUB OIL TO MIGRATE INSIDE THE BLADE BORE, CREATING CONTAMINATION AND BLADE UNBALANCE (VIBRATION). THE PROPELLER ASSEMBLY HAS BEEN FRESHLY OVERHAULED BY AN APPROVED SHOP TO COMPLY WITH AD 2013-16-10. THE ENTIRE FLEET WAS GROUNDED AND ALL PROPELLER BLADE HAVE BEEN CHECKED FOR CRACKED PLUGS. ALMOST ALL PLUGS WERE FOUND CRACKED. PROPELLER BLADE ASSEMBLY P/N .
